# SDR SCNA96176

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Left Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGNS WERE BLINKING ON AND OFF.  REMOVED AND REPLACED THE BATTERY PACK IN ACCORDANCE WITH MM 33-50-71, SYSTEM OP CHECKS NORMAL.
